# SDR GTIA2022041136371

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 47,533 hours, 25,201 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA MEGAPHONE INOP-R+R FWD FA MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD.
